Journal of Differential Geometry
- J. Differential Geom.
- Volume 83, Number 3 (2009), 551-584.
The Plateau problem for marginally outer trapped surfaces
We solve the Plateau problem for marginally outer trapped surfaces in general Cauchy data sets. We employ the Perron method and tools from geometric measure theory to force and control a blow-up of Jang’s equation. Substantial new geometric insights regarding the lower order properties of marginally outer trapped surfaces are gained in the process. The techniques developed in this paper are flexible and can be adapted to other non-variational existence problems.
J. Differential Geom., Volume 83, Number 3 (2009), 551-584.
First available in Project Euclid: 27 January 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Eichmair, Michael. The Plateau problem for marginally outer trapped surfaces. J. Differential Geom. 83 (2009), no. 3, 551--584. doi:10.4310/jdg/1264601035. https://projecteuclid.org/euclid.jdg/1264601035